Vol. 65, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On certain g-first countable spaces

Kyung Bai Lee

Vol. 65 (1976), No. 1, 113–118
Abstract

In this paper strongly o-metrizable spaces are introduced and it is shown that a space is strongly o-metrizable if and only if it is semistratifiable and o-metrizable (or symmetrizable); g-metrizable spaces are strongly o-metrizable and hence quotient π-images of metric spaces. As what F. Siwiec did for (second countable, metrizable and first countable) spaces, we introduce g-developable spaces, and it is proved that a Hausdorff space is g-developable if and only if it is symmetrizable by a symmetric under which all convergent sequences are Cauchy.

Mathematical Subject Classification 2000
Primary: 54E25
Milestones
Received: 18 September 1975
Revised: 6 February 1976
Published: 1 July 1976
Authors
Kyung Bai Lee